# SDR SWAA2024102852008

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 75,640 hours, 44,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS AT 9A AND 12A INOP<[01] R/R M1668 BATTERY PACK AND R/R M1668 BATTERY CHARGER PER AMM 33-51-06 EMERGENCY LIGHTS AT 9A AND 12A OPS CHECK GOOD
